ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Rankin Cohen brackets on Jacobi forms of several variables and special values of certain Dirichlet series

Jha, Abhash Kumar and Sahu, Brundaban (2019) Rankin Cohen brackets on Jacobi forms of several variables and special values of certain Dirichlet series. In: INTERNATIONAL JOURNAL OF NUMBER THEORY, 15 (5). pp. 925-933.

Full text not available from this repository.
Official URL: https://doi.org/10.1142/S1793042119500490

Abstract

We construct certain Jacobi cusp forms of several variables by computing the adjoint of linear map constructed using Rankin-Cohen-type differential operators with respect to the Petersson scalar product. We express the Fourier coefficients of the Jacobi cusp forms constructed, in terms of special values of the shifted convolution of Dirichlet series of Rankin-Selberg type. This is a generalization of an earlier work of the authors on Jacobi forms to the case of Jacobi forms of several variables.

Item Type: Journal Article
Additional Information: copyright for this article belongs to INTERNATIONAL JOURNAL OF NUMBER THEORY
Keywords: Jacobi forms of several variables; differential operators; adjoint map
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 27 Jun 2019 14:29
Last Modified: 27 Jun 2019 14:29
URI: http://eprints.iisc.ac.in/id/eprint/63044

Actions (login required)

View Item View Item